# SDR SWAA2023050445527

- Difficulty date: May 4, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 54,416 hours, 27,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMER EXIT LIGHT INOP R/H EXIT ROW<[01] R&R R/H EXIT ROW EMERGENCY LIGHT BATTERY PACK AND CHARGER ASSY PER MM 33-51-06. OPS NORMAL
